Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Fibonacci-Like Sequence of Composite Numbers

R. L. Graham
Mathematics Magazine
Vol. 37, No. 5 (Nov., 1964), pp. 322-324
DOI: 10.2307/2689243
Stable URL: http://www.jstor.org/stable/2689243
Page Count: 3

You can always find the topics here!

Topics: Integers, Prime numbers
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Fibonacci-Like Sequence of Composite Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
322
    322
  • Thumbnail: Page 
323
    323
  • Thumbnail: Page 
324
    324